Advanced

Optimal Results For The Two Dimensional Navier-Stokes Equations With Lower Regularity On The Data

Fontes, Magnus LU and Eero, Saksman (2004) In Seminaires et Congres 9. p.143-154
Abstract
We establish existence and uniqueness of solutions in the anisotropic Sobolev space H^{1,1/2} to the two dimensional Navier-Stokes equations with source data in H^{-1,-1/2}. Our results give a new elementary proof for and extend some recent results by G. Grubb.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
anisotropic Sobolev space, Navier Stokes, Hilbert transform, fractional calculus
in
Seminaires et Congres
volume
9
pages
143 - 154
publisher
Société Mathématiques de France
ISSN
1285-2783
language
English
LU publication?
yes
id
28b0601b-3335-4060-be6c-790f114ab97d (old id 933613)
alternative location
http://www.emis.de/journals/SC/2004/9/pdf/smf_sem-cong_9_143-154.pdf
date added to LUP
2009-09-16 11:50:41
date last changed
2016-04-16 04:28:37
@article{28b0601b-3335-4060-be6c-790f114ab97d,
  abstract     = {We establish existence and uniqueness of solutions in the anisotropic Sobolev space H^{1,1/2} to the two dimensional Navier-Stokes equations with source data in H^{-1,-1/2}. Our results give a new elementary proof for and extend some recent results by G. Grubb.},
  author       = {Fontes, Magnus and Eero, Saksman},
  issn         = {1285-2783},
  keyword      = {anisotropic Sobolev space,Navier Stokes,Hilbert transform,fractional calculus},
  language     = {eng},
  pages        = {143--154},
  publisher    = {Société Mathématiques de France},
  series       = {Seminaires et Congres},
  title        = {Optimal Results For The Two Dimensional Navier-Stokes Equations With Lower Regularity On The Data},
  volume       = {9},
  year         = {2004},
}